# SDR AALA202407226710

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 31,391 hours, 9,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT 16C INOPERATIVE. REPLACED HOUSING FOR EMERGENCY LIGHT AT SEAT 16C.
